# SDR ABXA010552

- Difficulty date: April 13, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 78,059 hours, 25,067 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING FINGER DOUBLER AND RIVET HEADS WERE SHEARED ON THE UPPER SURFACE OF THE PRESSURE WEB BETWEEN FUSELAGE STATION 880 AND BUTT LINE 00. REPAIRED AREA AND INSTALLED NEW FINGER DOUBLER IAW DC-8 SRM 51-1-21, 51-1-8, 53-2-0, 51-9-0, 51-1-20D, 51-1-11, AND DRAWING NR 5645332, AND REA D853-40767-MR.
